He may be suffering from a certain infection or a gastric issue.
Give him syrup. Domperidone and then feed after half an hour of the medicine.
If it still persists, kindly consult a paediatrician as soon as possible and don't delay.
Hope your child gets well soon.
If vomits are frequent, child has avulsion to feeds specially liquid , and developed frequent chest infection as well and doesn't get better completely with antiemetics like domoeridone then parents shall consult specialist 2 condition in the age group mentioned by you are : reflux disease and pyloric Stenosis . out of which second one needs an ultrasound of abdomen. So it would advisable to meet Pediatric gastroenterology specialist and get these 2 factors ruled out. Hope child gets well soon. Regards
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.